Alert archive / Florida / Tornado Warnings in 2023
Tornado Warning 45, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Oct 12, 2023, 7:17 AM EDT for Marion County, Putnam County, Florida. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 12, 2023, 7:17 AM EDT (11:17 UTC)
- Expired
- Oct 12, 2023, 7:45 AM EDT
- In force
- 28 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Marion County, FL, Putnam County, FL
The radar
The Jacksonville radar (KJAX), 125 km from the middle of the area, began a volume at 11:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 12, 12:49 AM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 11.3 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1077 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 520 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
980
WFUS52 KJAX 121117
TORJAX
FLC083-107-121145-
/O.NEW.KJAX.TO.W.0045.231012T1117Z-231012T1145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
717 AM EDT Thu Oct 12 2023
The National Weather Service in Jacksonville has issued a
* Tornado Warning for...
East central Marion County in northern Florida...
Southeastern Putnam County in northeastern Florida...
* Until 745 AM EDT.
* At 716 AM EDT, a severe thunderstorm capable of producing a tornado
was located over Salt Springs, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Fruitland around 720 AM EDT.
Crescent City around 725 AM EDT.
Other locations impacted by this tornadic thunderstorm include Lake
Como and Georgetown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2933 8167 2932 8168 2931 8168 2929 8177
2938 8180 2954 8154 2937 8147
TIME...MOT...LOC 1116Z 245DEG 41KT 2937 8170
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
CHANEY2 follow-up statements
326
WWUS52 KJAX 121130
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
730 AM EDT Thu Oct 12 2023
FLC083-121140-
/O.CAN.KJAX.TO.W.0045.000000T0000Z-231012T1145Z/
Marion FL-
730 AM EDT Thu Oct 12 2023
...THE TORNADO WARNING FOR EAST CENTRAL MARION COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 AM EDT for northeastern
Florida.
LAT...LON 2934 8163 2942 8166 2949 8162 2954 8154
2937 8147
TIME...MOT...LOC 1130Z 245DEG 41KT 2944 8153
$$
FLC107-121145-
/O.CON.KJAX.TO.W.0045.000000T0000Z-231012T1145Z/
Putnam FL-
730 AM EDT Thu Oct 12 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 AM EDT FOR
SOUTHEASTERN PUTNAM COUNTY...
At 730 AM EDT, a severe thunderstorm capable of producing a tornado
was located over Crescent City, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern Putnam County, including the following locations... Lake
Como and Georgetown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2934 8163 2942 8166 2949 8162 2954 8154
2937 8147
TIME...MOT...LOC 1130Z 245DEG 41KT 2944 8153
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
CHANEY315
WWUS52 KJAX 121140
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
740 AM EDT Thu Oct 12 2023
FLC107-121150-
/O.EXP.KJAX.TO.W.0045.000000T0000Z-231012T1145Z/
Putnam FL-
740 AM EDT Thu Oct 12 2023
...THE TORNADO WARNING FOR SOUTHEASTERN PUTNAM COUNTY WILL EXPIRE AT
745 AM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 900 AM EDT for northeastern
Florida.
LAT...LON 2934 8163 2942 8166 2949 8162 2954 8154
2937 8147
TIME...MOT...LOC 1140Z 245DEG 41KT 2948 8143
$$
CHANEYWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Oct 12, 6:45 AM EDT, 32 minutes earlier.
Area forecast discussion, Oct 12, 6:45 AM EDT, 32 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
645 AM EDT Thu Oct 12 2023
...New AVIATION...
.NEAR TERM...
Issued at 400 AM EDT Thu Oct 12 2023
Showers and storms will continue into the early morning hours
across southeast Georgia and northeast Florida, with a tornado
watch in effect for northeast Florida until 9am today. As the low
pressure moves along a frontal boundary over northeast Florida,
winds will begin to pick up with the highest winds expected for
southern locations in northeast Florida with wind gusts of 30mph
possible, potentially 40mph. The potential for a Wind advisory
will be re-evaluated in the next update. The low pressure will
begin to move off into the Atlantic waters during the early
afternoon. Heavy rainfall will still be possible for locations
along the I-95 corridor and south of the I-10 as the frontal
boundary remains over the area through today, with activity
beginning to wind down into the evening.
Highs on Thursday will range from around the high 60s to low 70s
across inland southeast GA, to the low and mid 80s in the warm
sector across north central FL.
&&
.SHORT TERM...
(Friday through Saturday night)
Issued at 400 AM EDT Thu Oct 12 2023
FRI...
Unsettled weather continues into Friday as another impulse rides
along the diffuse frontal zone that will lay between I-10 and I-4.
Combination of lift along the frontal zone and a developing surface
low will lead to at least scattered showers through Friday evening.
Thunderstorm potential is a bit more uncertain given the meager
instability. However, isolated storms that develop (along and south
of the frontal zone - mainly north-central FL) will be capable of
strong outflow winds. Shower coverage will diminish during the
evening with the loss of heating but a isolated activity will
continue as the low moves off the coast and a surface trough (psuedo
cold front) trails in its wake. Wide range of temperatures with the
frontal zone situated across the area. Mid to upper 70s across SE GA
on the cool side and low to mid 80s on the warm side in NE FL.
SAT...
Dry air advecting in from the northwest will limit any potential for
rain with a more substantial trough dragging a colder and drier
front through the area Saturday night. Clearing skies during the
afternoon hours temperatures will warm into the low 80s in SE GA and
mid 80s across NE FL.
&&
.LONG TERM...
(Sunday through Wednesday)
Issued at 400 AM EDT Thu Oct 12 2023
Large-scale upper trough will carve out across the eastern US
through Wednesday. Shortwaves rounding the upper trough will send
reinforcing shots of cool air into the with dry frontal passages.
This will result in a period of much cooler than normal temperatures
along with a prolonged period of dry and breezy conditions. By
Thursday the trough finally lifts out and surface high pressure
builds to the northeast bringing a return of onshore flow and
increasing cloud cover.
&&
.AVIATION...
(12Z TAFS)
Issued at 642 AM EDT Thu Oct 12 2023
Showers and storms continue to move across the area at the start
of the TAF period. By the afternoon, activity should begin to
become less extensive, but periods of heavier showers possible
along coastal areas of Florida.
&&
.MARINE...
Issued at 400 AM EDT Thu Oct 12 2023
A warm front will move across the northeast Florida waters by the
early morning hours today. Strong to severe thunderstorms capable
of producing waterspouts possible through this afternoon,
especially for the waters from St. Augustine southward. Small
Craft Advisory conditions forecast for local waters. Winds will
shift to northerly and then northeasterly as a passing low
pressure center moves offshore, with winds and seas diminishing by
Thursday night and Friday. A frontal boundary will linger over
the northeast Florida waters on Friday and Friday night, with
another round of showers and thunderstorms possible on Friday
afternoon and evening. A strong cold front will then cross our
local waters on Saturday afternoon and evening, with breezy
northwesterly winds developing in the wake of this front on Sunday
and Sunday night.
Rip Currents: High risk continues for southeast Georgia waters
through Thursday. With a moderate risk of Rip currents for
northeast Florida waters.
&&
.HYDROLOGY...
Issued at 400 AM EDT Thu Oct 12 2023
Rain accumuluations across northeast FL will result in rises in
area rivers including portions of the Santa Fe and St Marys
Rivers. River levels are expected to stay below flood stage at
this time.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 67 63 79 66 / 90 30 40 20
SSI 76 69 82 69 / 100 30 40 30
JAX 78 70 85 67 / 90 40 40 10
SGJ 83 72 86 69 / 90 40 50 20
GNV 83 71 87 68 / 90 30 40 10
OCF 84 74 87 70 / 90 40 40 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...High Rip Current Risk through late tonight for GAZ154-166.
AM...Small Craft Advisory until 5 AM EDT Friday for AMZ450-470-472.
Small Craft Advisory until noon EDT today for AMZ452-454.
Small Craft Advisory until 5 PM EDT this afternoon for AMZ474.
&&In the hours before
Special weather statement, Oct 12, 6:24 AM EDT, 53 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
624 AM EDT Thu Oct 12 2023
FLZ137-237-121045-
Eastern Putnam FL-Western Putnam FL-
624 AM EDT Thu Oct 12 2023
...GUSTY SHOWERS WILL IMPACT NORTHERN PUTNAM COUNTY THROUGH 645 AM
EDT...
At 623 AM EDT, Doppler radar was tracking gusty showers capable of
producing a landspout near Hollister, or near Interlachen, moving
northeast at 45 mph.
HAZARD...Landspouts and wind gusts around 40 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Interlachen, Bostwick, Federal Point, Bardin, Hollister, Carraway,
and Mannville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 AM EDT for northeastern
Florida.
&&
LAT...LON 2975 8153 2958 8186 2970 8194 2984 8168
2984 8164
TIME...MOT...LOC 1023Z 234DEG 40KT 2967 8184
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CHANEYLocal storm report, Oct 12, 6:26 AM EDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Jacksonville FL
626 AM EDT Thu Oct 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 AM Tstm Wnd Dmg 4 SSW Espanola 29.45N 81.34W
10/12/2023 Flagler FL Emergency Mngr
A tree was blown down along County Road 75.
The time of damage was based on radar.
&&
ABESpecial weather statement, Oct 12, 6:31 AM EDT, 46 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
631 AM EDT Thu Oct 12 2023
FLZ033-133-121045-
Coastal St. Johns FL-Inland St. Johns FL-
631 AM EDT Thu Oct 12 2023
...GUSTY SHOWERS WILL IMPACT EAST CENTRAL ST. JOHNS COUNTY THROUGH
645 AM EDT...
At 631 AM EDT, Doppler radar was tracking gusty showers capable of
producing a landspout near Vilano Beach, or near Saint Augustine,
moving northeast at 40 mph.
HAZARD...Landspouts and wind gusts around 40 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Saint Augustine, Vilano Beach, South Ponte Vedra, Saint Augustine
South, Anastasia, and South Ponte Vedra Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 AM EDT for northeastern
Florida.
&&
LAT...LON 2982 8139 2995 8148 3009 8129 2990 8123
TIME...MOT...LOC 1031Z 241DEG 33KT 2993 8137
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CHANEYSpecial weather statement, Oct 12, 6:39 AM EDT, 38 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
639 AM EDT Thu Oct 12 2023
FLZ033-038-133-137-121115-
Coastal St. Johns FL-Inland Flagler FL-Eastern Putnam FL-
Inland St. Johns FL-
639 AM EDT Thu Oct 12 2023
...GUSTY SHOWERS WILL IMPACT NORTHWESTERN FLAGLER...SOUTHEASTERN ST.
JOHNS AND EAST CENTRAL PUTNAM COUNTIES THROUGH 715 AM EDT...
At 639 AM EDT, Doppler radar was tracking gusty showers capable of
producing a landspout over San Mateo, or near East Palatka, moving
northeast at 45 mph.
HAZARD...Landspouts and wind gusts around 40 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Saint Augustine, Hastings, Saint Augustine Beach, Crescent Beach,
Saint Augustine Shores, Butler Beach, Saint Augustine South, San
Mateo, Spuds, and Anastasia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 AM EDT for northeastern
Florida.
&&
LAT...LON 2957 8154 2962 8160 2976 8147 2995 8124
2971 8117
TIME...MOT...LOC 1039Z 235DEG 39KT 2963 8154
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CHANEYSpecial weather statement, Oct 12, 7:04 AM EDT, 13 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
704 AM EDT Thu Oct 12 2023
FLZ033-038-133-137-138-121130-
Coastal Flagler FL-Coastal St. Johns FL-Inland Flagler FL-
Eastern Putnam FL-Inland St. Johns FL-
704 AM EDT Thu Oct 12 2023
...GUSTY SHOWERS WILL IMPACT NORTHERN FLAGLER AND SOUTHEASTERN ST.
JOHNS COUNTIES THROUGH 730 AM EDT...
At 704 AM EDT, Doppler radar was tracking gusty showers capable of
producing a landspout over Andalusia, moving northeast at 45 mph.
HAZARD...Landspouts and wind gusts around 40 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Palm Coast, Andalusia, Marineland, Beverly Beach, and Espanola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 AM EDT for northeastern
Florida.
&&
LAT...LON 2944 8148 2956 8155 2971 8122 2967 8115
2953 8110
TIME...MOT...LOC 1104Z 243DEG 38KT 2952 8145
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CHANEYSpecial weather statement, Oct 12, 7:13 AM EDT, 4 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
713 AM EDT Thu Oct 12 2023
FLZ340-121130-
Western Marion FL-
713 AM EDT Thu Oct 12 2023
...GUSTY SHOWERS WILL IMPACT SOUTHWESTERN MARION COUNTY THROUGH 730
AM EDT...
At 713 AM EDT, Doppler radar was tracking gusty showers capable of
producing a landspout along a line extending from 8 miles west of
Rainbow Lakes Estates to 10 miles northeast of Beverly Hills.
Movement was northeast at 45 mph.
HAZARD...Landspouts and wind gusts around 40 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Rainbow Lakes Estates, Ocala Airport, Dunnellon, and Romeo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 AM EDT for northern
Florida.
&&
LAT...LON 2897 8232 2900 8237 2901 8239 2902 8240
2902 8242 2905 8247 2905 8249 2904 8250
2904 8253 2921 8254 2922 8240 2931 8240
2920 8219 2916 8219 2896 8231
TIME...MOT...LOC 1113Z 236DEG 41KT 2911 8258 2904 8233
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CHANEYThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 1:04 AM EDT | Special Weather Statement | JAX | Flagler | 26 min |
| Oct 12, 1:11 AM EDT | Special Weather Statement | JAX | Saint Johns | 34 min |
| Oct 12, 1:42 AM EDT | Special Weather Statement | JAX | Alachua | 48 min |
| Oct 12, 1:45 AM EDT | Special Weather Statement | JAX | Saint Johns | 30 min |
| Oct 12, 1:52 AM EDT | Severe Thunderstorm Warning | JAX | Flagler, Saint Johns | 41 min |
| Oct 12, 1:55 AM EDT | Special Marine Warning | JAX | 52 min | |
| Oct 12, 2:02 AM EDT | Tornado Warning | JAX | Saint Johns | 23 min |
| Oct 12, 2:19 AM EDT | Special Weather Statement | JAX | Marion | 26 min |
| Oct 12, 2:37 AM EDT | Tornado Warning | JAX | Marion | 23 min |
| Oct 12, 2:43 AM EDT | Special Weather Statement | JAX | Putnam | 32 min |
| Oct 12, 2:50 AM EDT | Special Weather Statement | JAX | Clay | 25 min |
| Oct 12, 2:58 AM EDT | Tornado Warning | JAX | Marion | 33 min |
| Oct 12, 3:02 AM EDT | Special Weather Statement | JAX | Gilchrist | 28 min |
| Oct 12, 3:09 AM EDT | Areal Flood Advisory | JAX | Marion | 3 hr |
| Oct 12, 3:10 AM EDT | Special Weather Statement | JAX | Putnam | 35 min |
| Oct 12, 3:28 AM EDT | Areal Flood Advisory | JAX | Saint Johns | 3 hr |
| Oct 12, 3:31 AM EDT | Severe Thunderstorm Warning | JAX | Marion | 29 min |
| Oct 12, 3:32 AM EDT | Areal Flood Warning | JAX | Marion | 6 hr |
| Oct 12, 3:48 AM EDT | Special Weather Statement | JAX | Putnam | 42 min |
| Oct 12, 3:51 AM EDT | Special Weather Statement | JAX | Marion | 24 min |
| Oct 12, 3:58 AM EDT | Special Weather Statement | JAX | Saint Johns | 32 min |
| Oct 12, 4:12 AM EDT | Areal Flood Warning | JAX | Saint Johns | 4 hr |
| Oct 12, 4:20 AM EDT | Severe Thunderstorm Warning | JAX | Flagler, Putnam | 25 min |
| Oct 12, 4:40 AM EDT | Severe Thunderstorm Warning | JAX | Flagler | 20 min |
| Oct 12, 4:45 AM EDT | Special Marine Warning | JAX | 30 min | |
| Oct 12, 5:02 AM EDT | Special Weather Statement | JAX | Putnam | 28 min |
| Oct 12, 5:06 AM EDT | Severe Thunderstorm Warning | JAX | Alachua, Marion | 24 min |
| Oct 12, 5:11 AM EDT | Special Marine Warning | JAX | 34 min | |
| Oct 12, 5:21 AM EDT | Areal Flood Advisory | JAX | Flagler, Saint Johns | 3 hr |
| Oct 12, 5:26 AM EDT | Special Weather Statement | JAX | Bradford | 34 min |
| Oct 12, 5:34 AM EDT | Special Weather Statement | JAX | Putnam | 26 min |
| Oct 12, 5:37 AM EDT | Special Marine Warning | JAX | 38 min | |
| Oct 12, 5:37 AM EDT | Special Weather Statement | JAX | Marion | 23 min |
| Oct 12, 5:48 AM EDT | Special Weather Statement | JAX | Marion | 27 min |
| Oct 12, 5:56 AM EDT | Tornado Warning | JAX | Marion | 17 min |
| Oct 12, 6:02 AM EDT | Special Weather Statement | JAX | Saint Johns | 13 min |
| Oct 12, 6:05 AM EDT | Special Marine Warning | JAX | 40 min | |
| Oct 12, 6:12 AM EDT | Special Weather Statement | JAX | Marion | 18 min |
| Oct 12, 6:24 AM EDT | Special Weather Statement | JAX | Putnam | 21 min |
| Oct 12, 6:31 AM EDT | Special Weather Statement | JAX | Saint Johns | 14 min |
| Oct 12, 6:33 AM EDT | Special Marine Warning | JAX | 42 min | |
| Oct 12, 6:39 AM EDT | Special Weather Statement | JAX | Saint Johns | 36 min |
| Oct 12, 6:41 AM EDT | Tornado Warning | JAX | Flagler, Marion, Putnam | 34 min |
| Oct 12, 6:54 AM EDT | Areal Flood Advisory | JAX | Saint Johns | 2 hr |
| Oct 12, 6:57 AM EDT | Special Marine Warning | JAX | 33 min | |
| Oct 12, 7:00 AM EDT | Tornado Warning | JAX | Saint Johns | 15 min |
| Oct 12, 7:04 AM EDT | Special Weather Statement | JAX | Flagler | 26 min |
| Oct 12, 7:12 AM EDT | Areal Flood Advisory | JAX | Marion | 3 hr |
| Oct 12, 7:13 AM EDT | Special Weather Statement | JAX | Marion | 17 min |
| Oct 12, 7:27 AM EDT | Special Marine Warning | JAX | 48 min | |
| Oct 12, 7:36 AM EDT | Tornado Warning | JAX | Flagler, Putnam | 24 min |
| Oct 12, 7:37 AM EDT | Areal Flood Advisory | JAX | Flagler, Marion, Putnam | 3 hr |
| Oct 12, 7:55 AM EDT | Tornado Warning | JAX | Flagler | 21 min |
| Oct 12, 8:00 AM EDT | Special Weather Statement | JAX | Marion | 30 min |
| Oct 12, 8:02 AM EDT | Special Weather Statement | JAX | Citrus | 28 min |
| Oct 12, 8:03 AM EDT | Special Marine Warning | JAX | 42 min | |
| Oct 12, 8:07 AM EDT | Areal Flood Warning | JAX | Flagler | 3 hr |
| Oct 12, 8:08 AM EDT | Tornado Warning | JAX | Marion | 22 min |
| Oct 12, 8:22 AM EDT | Areal Flood Advisory | JAX | Flagler | 3 hr |
| Oct 12, 8:24 AM EDT | Special Weather Statement | JAX | Putnam | 36 min |
| Oct 12, 8:28 AM EDT | Special Weather Statement | JAX | Marion | 47 min |
| Oct 12, 8:30 AM EDT | Tornado Warning | JAX | Marion | 15 min |
| Oct 12, 8:58 AM EDT | Special Weather Statement | JAX | Marion | 32 min |
| Oct 12, 9:00 AM EDT | Special Weather Statement | JAX | Union | 30 min |
| Oct 12, 9:29 AM EDT | Special Weather Statement | JAX | Putnam | 31 min |
| Oct 12, 10:06 AM EDT | Special Weather Statement | JAX | Alachua | 24 min |
| Oct 12, 10:19 AM EDT | Severe Thunderstorm Warning | JAX | Alachua, Putnam | 17 min |
| Oct 12, 10:34 AM EDT | Special Weather Statement | JAX | Putnam | 41 min |
| Oct 12, 10:48 AM EDT | Special Weather Statement | JAX | Suwannee | 27 min |
| Oct 12, 10:56 AM EDT | Special Weather Statement | JAX | Saint Johns | 34 min |
| Oct 12, 11:09 AM EDT | Areal Flood Advisory | JAX | Duval, Nassau | 3 hr |
| Oct 12, 11:14 AM EDT | Special Weather Statement | JAX | Putnam | 31 min |
| Oct 12, 11:24 AM EDT | Special Weather Statement | JAX | Putnam | 36 min |
| Oct 12, 11:31 AM EDT | Special Marine Warning | JAX | 59 min | |
| Oct 12, 11:58 AM EDT | Areal Flood Advisory | JAX | Duval | 2 hr |
| Oct 12, 12:07 PM EDT | Special Weather Statement | JAX | Clay | 23 min |
| Oct 12, 12:31 PM EDT | Special Marine Warning | JAX | 59 min | |
| Oct 12, 12:42 PM EDT | Areal Flood Advisory | JAX | Clay, Duval, Saint Johns | 2 hr |
| Oct 12, 12:44 PM EDT | Areal Flood Advisory | JAX | Baker, Bradford, Clay, Duval, Union | 61 min |
| Oct 12, 12:58 PM EDT | Special Marine Warning | JAX | 2 hr |
Nearby
Tornado Warnings in Florida, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.